# SDR CA190808006

- Difficulty date: August 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 17,993 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 31341
- Condition: Failed
- Location: Thrust Reverser
- Component: Thrust Reverser, Lear
- Component part number: 451000052
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED: IN CRUISE THE RH T/R  UNLOCK  LIGHT ILLUMINATED. AT TOP OF DECENT PUSHED THE T/R TEST AND NOTED YAW TO THE RIGHT THAT FELT LIKE RH T/R DEPLOYMENT. PULLED THE RH ENGINE TO IDLE STOPPING THE YAW. DESCENDED, SLOWED TO 200 KIAS AND RAN THE ABNORMAL CHECKLIST FOR INADVERTENT T/R DEPLOYMENT. THE RH T/R UNLOCK LIGHT REMAINED ILLUMINATED, SO AS PER THE CHECKLIST THE RH ENGINE WAS SHUT DOWN.  MAINTENANCE FINDINGS: ON INSPECTION MAINTENANCE FOUND RH T/R PNEUMATIC LATCHES UNLOCKED AND THE RH T/R TRANSLATING STRUCTURE SITTING SLIGHTLY FURTHER BACK (1/16 ) THAN THE LH T/R WHICH WAS LOCKED. FOUND THE RH T/R PNEUMATIC LATCH CONTROL VALVE WAS ALLOWING AIR TO PASS TO THE PNEUMATIC LATCHED EVEN WHEN STOW OR EMERGENCY STOW WAS SELECTED. ALLOWING THIS CONSTANT AIRFLOW WAS CAUSING THE PNEUMATIC LATCHES TO BE IN A CONSTANTLY UNLOCKED STATE AND ALLOWING THE RH T/R TRANSLATING STRUCTURE TO SLOWLY MIGRATE AFT IN FLIGHT (TC# 20190808006)
